# SDR ASAA9880139

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N957AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- Engine: Pwa JT8D219
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel System
- Part number: 745608
- Condition: Malfunctioned
- Location: Rt Engine
- Part time: 31,152 hours
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

PDX - FLT 648 - DURING CLIMB-OUT, CREW REPORTED THE RT ENGINE FLAMED OUT PASSING 25,000 FT.  ACCOMPLISHED QRH PROCEDURE, ENGINE WOULD NOT RESTART.  RETURNED TO PDX AND LANDED WITHOUT INCIDENT.  INSPECTED RT ENGINE INLET AND EXHAUST, NO DEFECT NOTED.  MANUALLY ROTATED ENGINE, ROTATES FREELY.  MOTORED ENGINE, ALL MOTORING PARAMETERS NORMAL.  ACCOMPLISHED ENGINE START, ALL START AND IDLE PARAMETERS NORMAL.  DURING ENGINE RUN WITH FUEL HEAT SELECTED, FOUND ENGINE WOULD SHUTDOWN AFTER FUEL HEAT 60 SECOND TIME DELAY.  REPLACED ENGINE FUEL CONTROL UNIT AND FILTER, FUEL PUMP, AND FUEL HEATER.  ACCOMPLISHED ENGINE RUN UP, ALL PARAMETERS AND OPERATIONS NORMAL.  (M)
